# SDR USAA2013041500001

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 84,222 hours, 28,392 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - SEAT ROW 14L - EMERGENCY PATH LIGHT INOP.  RECONNECTED LOOSE CONNECTOR.  OPS CHECK GOOD.
